Topical Steroids (TS) have been used for about 70 years worldwide for skin problems such as Atopic Dermatitis, Ezema, etc…
The symptoms look like disappear miraculously in a short time with them but only for a while, meaning, it’s temporary. TS doesn’t heal the symptom actually and sufferers tend to be trapped in an endless loop to use stronger steroids because…
- Topical Steroids are highly addictive.
- Topical Steroids induce various kinds of skin problems.
- Topical Steroids make your dermatopathy intractable.
Around the world, patients are beginning to realize that “Topical Steroids are not good for dermatitis!” and the huge numbers of patients and caregivers who do not want to use them or do not let sufferers use them are increasing rapidly. Since sufferers started to raise their voices, the awareness of the danger of TS is spreading all over the world. I think no one will be able to stop this flow of time anymore.
However, if you have already used it for your teenage children…What should you do?
Having the experience of super severe Topical Steroid Withdrawal (TSW), and passing 7 years and 6 months after stopping TS (as of Sep 2020), I will answer for you!
Click the link and check out my new video here!
👇 CLICK HERE! 👇
I have added subtitles in English and Japanese.
As for other languages, you can choose Web Auto Translation too though it may not be very good.
***My YouTube channel ‘Tokuko’s Room’ always asking for the voluntary translators and ALL languages are welcome. You can challenge to add it in the video translating into your language because web translation is not accurate usually.
Bilingual readers, let’s help TSW sufferers in the world together!
Hang in there, dear friends!
Healing happens to you!